Please use this identifier to cite or link to this item:
Title: On (1,2)* - rw - Closed Sets and (1,2)* - rw - Open Sets
Authors: Ravi, O
Plous Missier, S
Subject: (1,2)*-r?-closed set;(1,2)*-r?-open set;(1,2)*-gpr-closed set;(1,2)*-rg closed set;(1,2)*-wg-closed set;(1,2)*-?g-closed set
Issue Date: 2012
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2012, Vol. 5 Issue 1, Pages 19 - 35
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
660561.pdf162.49 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.